# SDR ASAA2018033124097

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,155 hours, 741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT ECAM MESSAGE.  ACFT GROUNDED.  PERFORMED A RESET OF THE CIRCUIT BREAKERS ASSOCIATED OF AVEC IAW TSM 24-00-00-810-818-A, OK.
